# SDR USAASB03098

- Difficulty date: July 2, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 316X7X19MILW8342
- Condition: Broken
- Location: Ailerons
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT FROM ATL, EN ROUTE TO CLT, CREW REPORTED THE AIRCRAFT REQUIRED EXCESSIVE AILERON TRIM.  CREW NEEDED ALMOST FULL LEFT AILERON CONTROL WHEEL DEFLECTION TO MAINTAIN STRAIGHT AND LEVEL FLIGHT.  FLIGHT RETURNED TO FIELD AT ATL AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE RIGHT AILERON CONTROL CABLE ABSB 4 BROKEN IN RIGHT MAIN LANDING GEAR WHEEL WELL.  ALSO, FOUND RIGHT AILERON CONTROL CABLE ABSA 4 FRAYED. REMOVED AND REPLCED BOTH CABLES PER JOB PROCEDUE CARD J3-10-27200 AND ACCOMPLISHED SATISFACTORY ADJUSTMENT/TEST.  (M)
